# SDR TWAA9819802

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 15
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO OF THE FORWARD RED EMERGENCY EGRESS FLOOR LIGHTS WERE INOPERATIVE AT THE FORWARD END, AND ONE LIGHT AT ROW 15 WAS INOPERATIVE.  RESEATED CONNECTORS AND BULBS AT FWD RED FLOOR EGRESS LIGHTS, AND RESEATED EGRESS LIGHT BULB AT ROW 15.  CHECK-C 2-6-98 MCI.
